i had a microfracture in my knee back in may. i went back to work a month ago. now when i stand my knee hurts where the surgery was at-on my left knee. it hurt enough that i had to leave work sunday aug. 22nd and i haven't been back since. anyways in the past 3 weeks a have twisted my ankle outward 3 times-once on july 17th, aug. 3rd, and aug. 8th. the first 2 times were on the sidewalk in my apartment complex. i told them about it and they fixed another part of the sidewalk-not the part i tripped on=[ the 3rd and last time was at work. i lifeguard and was walking on the deck and tripped on a crack in the sidewalk. i told my work and they said to go to my primary doctor who ordered an MRI. I told them I got the MRI done and they said if i would need surgery on my ankle that workman's comp. would not pay for it since i had twisted it 2 other times before it happened at work. they think it was all messed up before i hurt it at work. it wasn't that bad at all, just really swollen like it is now-if i had vicodin fom my knee surgery i'd take some for my ankle. that's how much it hurts now!! so i have to pay to see my orthopedic surgeon on fri.-he's not in the office tomorrow or thursday-for the final results of my MRI. and if i have to have surgery i have to pay for it too=[ my dad took me off his health insurance after i had my knee surgery-we do NOT get along. i hate him. anyways work said i can appeal what workman's comp said about not paying for anything else with my ankle. im going to do that. this should be workman's comp. shouldn't it???
here is what the radioligist said about my MRIs of my ankle. can someone PLEASE explain them to me?? what's wrong and how does it get fixed?? thanks.
Indication: twisting injury outward to the right ankle 3 times in the last 3 weeks, lateral ankle pain.
Findings: A skin marker is placed over the lateral aspect of the ankle( on the bump on the outerside of my ankle). Near the skin marker, the anterior talofibular and calcaneofibular ligaments are torn(are the completly torn?). The posterior talofibular/transverse ligaments are thickened but remain intact. Subcortical reactive marrow edema in the fibular fossa of the lateral malleous is evident. In addition, diffuse lateral subcutaneous edema is evident. Fluid is visualized in the common peroneus tendon sheath. In addition, a partial thickness longitudinal tear in the peroneus longus tendon, extending from the level of the lateral malleolus to the inferior aspect of the calcaneus is evident, measuring approximately 3cm in length. Otherwise, there is no evidence of tendon retraction. The perneus brevis tendon is intact and remains inserting at the base of the fifth metatarsal. In addition, the retinaculum overlying the peroneus groove is ill defined and likely ruptured (a groove?... ruptured?..).
The extensor and flexor tendons are intact. A mild to moderate amount of fluid in the posterior tibialis tendon sheath is also evident suggestive of tenosynovitis(what is tenosynovitis?) or reactive changes. The Achilles tendon is intact. Mild edema in the distal 3-4cm portion of the Achilles tendon is evident, suggestive of mild tendinopathy.
Otherwise, an acute fracture is not identified. A discrete osteochondral defect is not identified in the talar dome. A moderate amount of fluid in the tibiotalar and subtalar joint is evident. The deltoid ligament is intact.
1. Tear in the anterior talofibular and calcaneofibular ligaments.
2. A partial thickness longitudinal tear in the peroneus longus tendon, extending from the level beneath the lateral malleolus to the level at the inferior aspect of the calcaneus. No tendon retraction.
3. The retinaculum overlying the peroneus tendon is ill defined and likely ruptured.
4. Distal posterior tibialis tenosynovitis.-what in the ***l is that?
sorry it's so long=[
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?